# SDR IPXA2024012406229

- Difficulty date: January 24, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 28,217 hours, 10,451 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Strip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - CRACK - BULK CARGO FIRE DETECTION LOOP FASTENER STRIP CRACK AT STA 1562 LBL 66 (REPLACE) OK TO WORK
